EconPapers    
Economics at your fingertips  
 

Mathematical Model of Stock Market Fluctuations in the Absence of Economic Growth

Alexei Krouglov ()

Macroeconomics from University Library of Munich, Germany

Abstract: There are shown the ordinary differential equations describing the fluctuations of equities, derivatives, and second derivatives on the stock market.

Keywords: Stock; Market; Fluctuations (search for similar items in EconPapers)
JEL-codes: E (search for similar items in EconPapers)
Pages: 17 pages
Date: 2004-02-09
New Economics Papers: this item is included in nep-fin, nep-fmk and nep-rmg
Note: Type of Document - pdf; prepared on Win98; pages: 17
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/mac/papers/0402/0402022.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpma:0402022

Access Statistics for this paper

More papers in Macroeconomics from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpma:0402022